# SDR UIEA2019071304745

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,558 hours, 18,558 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195820
- Part serial: 1351
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CHECK, FL 350-10,000, FLIGHT IDLE. LEFT MOTOR INCREASING 10 PLUS TIMES. FLUCTUATION LASTS 3-14 SEC, 1-10 PERCENT N1 CHANGE.   ( REMOVED AND REPLACED #3 FLAP POSITION TRANSMITTER IAW AMM 27-51-45. PERFORMED ADJUSTMENT AND OPS TEST IAW AMM 27-51-45. NO DEFECTS NOTED. )
